Kontsevich, Maxim L'vovich

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 6
Presentations: 3

Number of views:
This page:5568
Abstract pages:6674
Full texts:2958
Doctor of physico-mathematical sciences
Birth date: 25.08.1964


He was awarded the Fields Medal in 1998

Main publications:
  • Kontsevich, Maxim; Zagier, Don Periods. Mathematics unlimited---2001 and beyond, 771--808, Springer, Berlin, 2001.
  • Kontsevich, Maxim; Soibelman, Yan Deformations of algebras over operads and the Deligne conjecture. Confirence Moshi Flato 1999, Vol. I (Dijon), 255--307, Math. Phys. Stud., 21, Kluwer Acad. Publ., Dordrecht, 2000.
  • Kontsevich, M. Periods. Mathimatique et physique, 28--39, SMF Journ. Annu., 1999, Soc. Math. France, Paris, 1999. 11-02
  • Kontsevich, M. L.; Suhov, Yu. M. Statistics of Klein polyhedra and multidimensional continued fractions. Pseudoperiodic topology, 9--27, Amer. Math. Soc. Transl. Ser. 2, 197, Amer. Math. Soc., Providence, RI, 1999.
  • Kenyon, Richard; Brenier, Yann; Kontsevich, Maxime Mathimatique et physique. (French) [Mathematics and physics] SMF Journie Annuelle [SMF Annual Conference], 1999. Sociiti Mathimatique de France, Paris, 1999. iv+39 pp.
  • Kontsevich, Maxim; Rosenberg, Alexander L. Noncommutative smooth spaces. The Gelfand Mathematical Seminars, 1996--1999, 85--108, Gelfand Math. Sem., Birkhduser Boston, Boston, MA, 2000.
  • Pseudoperiodic topology. Edited by Vladimir Arnold, Maxim Kontsevich and Anton Zorich. American Mathematical Society Translations, Series 2, 197. Advances in the Mathematical Sciences, 46. American Mathematical Society, Providence, RI, 1999. xii+178 pp. ISBN: 0-8218-2094-X 57-06
  • Kontsevich, M. Lyapunov exponents and Hodge theory. The mathematical beauty of physics (Saclay, 1996), 318--332, Adv. Ser. Math. Phys., 24, World Sci. Publishing, River Edge, NJ, 1997.
  • Kontsevich, Maxim Formality conjecture. Deformation theory and symplectic geometry (Ascona, 1996), 139--156, Math. Phys. Stud., 20, Kluwer Acad. Publ., Dordrecht, 1997.
  • Kontsevich, Maxim Homological algebra of mirror symmetry. Proceedings of the International Congress of Mathematicians, Vol. 1, 2 (Zrich, 1994), 120--139, Birkhduser, Basel, 1995.
  • Kontsevich, Maxim Rigorous results in topological $\sigma$-model. XIth International Congress of Mathematical Physics (Paris, 1994), 47--59, Internat. Press, Cambridge, MA, 1995.
  • Kontsevich, Maxim Enumeration of rational curves via torus actions. The moduli space of curves (Texel Island, 1994), 335--368, Progr. Math., 129, Birkhduser Boston, Boston, MA, 1995.
  • Kontsevich, Maxim; Vishik, Simeon Geometry of determinants of elliptic operators. Functional analysis on the eve of the 21st century, Vol. 1 (New Brunswick, NJ, 1993), 173--197, Progr. Math., 131, Birkhduser Boston, Boston, MA, 1995.
  • Kontsevich, Maxim Feynman diagrams and low-dimensional topology. First European Congress of Mathematics, Vol. II (Paris, 1992), 97--121, Progr. Math., 120, Birkhduser, Basel, 1994.
  • Kontsevich, Maxim Vassiliev's knot invariants. I. M. Gel\cprime fand Seminar, 137--150, Adv. Soviet Math., 16, Part 2, Amer. Math. Soc., Providence, RI, 1993.
  • Kontsevich, Maxim Formal (non)commutative symplectic geometry. The Gel\cprime fand Mathematical Seminars, 1990--1992, 173--187, Birkhduser Boston, Boston, MA, 1993.
  • Kontsevich, M.; Manin, Yu. Gromov-Witten classes, quantum cohomology, and enumerative geometry [MR 95i:14049]. Mirror symmetry, II, 607--653, AMS/IP Stud. Adv. Math., 1, Amer. Math. Soc., Providence, RI, 1997.
  • Kontsevich, Maxim Deformation quantization of algebraic varieties Lett. Math. Phys. 56 3 (2001) 271-294
  • Kontsevich, Maxim Operads and motives in deformation quantization Lett. Math. Phys. 48 1 (1999) 35-72
  • Kontsevich, Maxim Rozansky-Witten invariants via formal geometry Compositio Math. 115 1 (1999) 115-127
  • Kontsevich, M.;Manin, Yu. Relations between the correlators of the topological sigma-model coupled to gravity Comm. Math. Phys. 196 2 (1998) 385-398
  • Kontsevich, Maxim Product formulas for modular forms on ${rm O}(2,n)$ (after R. Borcherds) Asterisque 245 (1997) 41-56
  • Barannikov, Sergey;Kontsevich, Maxim Frobenius manifolds and formality of Lie algebras of polyvector fields Internat. Math. Res. Notices 4 (1998) 201-215
  • Alexandrov, M.;Schwarz, A.;Zaboronsky, O.;Kontsevich, M. The geometry of the master equation and topological quantum field theory Internat. J. Modern Phys. A 12 7 (1997) 1405-1429
  • Kontsevich, M.;Manin, Yu. Gromov-Witten classes, quantum cohomology, and enumerative geometry Comm. Math. Phys. 164 3 (1994) 525-562
  • Kontsevich, Maxim Intersection theory on the moduli space of curves and the matrix Airy function Comm. Math. Phys. 147 1 (1992) 1-23
  • Kontsevich, M. L. Intersection theory on the moduli space of curves Funct. Anal. Appl. 25 2 (1991) 123-129
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1. A. Ya. Kanel-Belov, M. L. Kontsevich, “The Jacobian conjecture is stably equivalent to the Dixmier conjecture”, Mosc. Math. J., 7:2 (2007),  209–218  mathnet  mathscinet  zmath  isi
2. M. L. Kontsevich, Yu. M. Sukhov, “On Malliavin Measures, SLE, and CFT”, Trudy Mat. Inst. Steklova, 258 (2007),  107–153  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 258 (2007), 100–146  elib  scopus
3. M. L. Kontsevich, “Intersection theory on the moduli space of curves”, Funktsional. Anal. i Prilozhen., 25:2 (1991),  50–57  mathnet  mathscinet  zmath; Funct. Anal. Appl., 25:2 (1991), 123–129  isi
4. M. Ya. Kelbert, M. L. Kontsevich, A. N. Rybko, “On Jackson Circuits on Countable Graphs”, Teor. Veroyatnost. i Primenen., 33:2 (1988),  379–382  mathnet  mathscinet  zmath; Theory Probab. Appl., 33:2 (1988), 358–361  isi
5. M. L. Kontsevich, “Virasoro algebra and Teichmüller spaces”, Funktsional. Anal. i Prilozhen., 21:2 (1987),  78–79  mathnet  mathscinet  zmath; Funct. Anal. Appl., 21:2 (1987), 156–157  isi
6. A. A. Kirillov, M. L. Kontsevich, “The growth of the Lie algebra generated by two generic vector fields on the line”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1983, 4,  15–20  mathnet  mathscinet  zmath

7. A. I. Aptekarev, V. M. Buchstaber, V. A. Vassiliev, M. L. Gromov, Yu. S. Ilyashenko, B. S. Kashin, V. M. Keselman, V. V. Kozlov, M. L. Kontsevich, I. M. Krichever, N. G. Kruzhilin, S. K. Lando, Yu. I. Manin, G. A. Margulis, S. Yu. Nemirovski, S. P. Novikov, Yu. G. Reshetnyak, Ya. G. Sinai, S. P. Suetin, D. V. Treschev, D. B. Fuchs, A. G. Khovanskii, E. M. Chirka, A. S. Schwarz, A. N. Shiryaev, “Vladimir Antonovich Zorich (on his 80th birthday)”, Uspekhi Mat. Nauk, 73:5(443) (2018),  193–196  mathnet  mathscinet  elib; Russian Math. Surveys, 73:5 (2018), 935–939  isi
8. D. V. Anosov, A. A. Bolibrukh, V. A. Vassiliev, A. M. Vershik, A. A. Gonchar, M. L. Gromov, S. M. Gusein-Zade, V. M. Zakalyukin, Yu. S. Ilyashenko, V. V. Kozlov, M. L. Kontsevich, Yu. I. Manin, A. I. Neishtadt, S. P. Novikov, Yu. S. Osipov, M. B. Sevryuk, Ya. G. Sinai, A. N. Tyurin, L. D. Faddeev, B. A. Khesin, A. G. Khovanskii, “Vladimir Igorevich Arnol'd (on his 60th birthday)”, Uspekhi Mat. Nauk, 52:5(317) (1997),  235–255  mathnet  mathscinet; Russian Math. Surveys, 52:5 (1997), 1117–1139  isi

Presentations in Math-Net.Ru
1. Towards dimension theory for spectral semi- orthogonal decompositions
M. L. Kontsevich
Noncommutative Geometry Conference
December 17, 2020 16:00
2. Квантовые минимальные поверхности и некоммутативная кэлерова геометрия
M. L. Kontsevich
Shafarevich Seminar
April 28, 2020 15:00   
3. Lower bounds for Lyapunov exponents of flat bundles on curves
Anton Zorich, Alex Eskin, Maxim Kontsevich, Martin Möller
International Conference “Anosov Systems and Modern Dynamics” dedicated to the 80th anniversary of Dmitry Anosov
December 20, 2016 09:00   

Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021